Sur les termes nuls d'une suite récurrente cubique
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 8 (1974) no. R3, p. 47-61
@article{ITA_1974__8_3_47_0,
     author = {Picon, P. A.},
     title = {Sur les termes nuls d'une suite r\'ecurrente cubique},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {8},
     number = {R3},
     year = {1974},
     pages = {47-61},
     zbl = {0316.65033},
     mrnumber = {369244},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1974__8_3_47_0}
}
Picon, P. A. Sur les termes nuls d'une suite récurrente cubique. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 8 (1974) no. R3, pp. 47-61. http://www.numdam.org/item/ITA_1974__8_3_47_0/

[1] R. Cori, Un code pour les graphes planaires et ses applications, Thèse Paris VII, 1973.

[2] S. Eilenberg, Theory of Automata, vol. A : Foundations, Academic Press, 1973.

[3] W. Feller, An Introduction to Probability Theory and its Applications, 2e éd., J. Wiley, 1957. | MR 88081 | Zbl 0077.12201

[4] M. Fliess, Sur certaines familles de séries formelles, Thèse Paris VII, 1972.

[5] M. Fliess, Propriétés booléennes des langages stochastiques, Math. Systems Th. 7 (1974), 353-359. | MR 408336 | Zbl 0262.94037

[6] K. Mahler, Eine arithmetische Eigenschaft der Taylor - Koeffizienten rationaler Funktionen, Proc. Amsterdam Acad., 38 (1935), 50-60. | JFM 61.0176.02

[7] M. Nielsen, On the decidability of some equivalence problems for DOL Systems, Information and Control 25 (1974), 166-193. | MR 345455 | Zbl 0284.68065

[8] C. Lech, A note on recurring series, Archiv Math. 2 (1953), 417-421. | MR 56634 | Zbl 0051.27801

[9] D. J. Lewis, Diophantine equations : p-adic methods, in : Leveque (ed), Studies in Number Theory, Math. Ass. America, Prentice-Hall 1969. | MR 241359 | Zbl 0218.10035

[10] A. Paz and A. Salomaa, Integral sequential word function and growth equivalence of Lindenmayer systems, Information and Control, 23, 1973, 313-343. | MR 324960 | Zbl 0273.68056

[11] J. F. Perrot, Quelques problèmes combinatoires de la théorie des automates, Notes d'un cours de M. P. Schützenberger, Institut de Programmation, Paris, 1967 (miméographié).

[12] W. Pollul and D. Schütt, Growth in DOL Systems, à paraître.

[13] G. Rozenberg, The length sets of DOL languages are uniformly bounded, Inf. Proc. Letters 2 (1974), 185-188. | Zbl 0282.68037

[14] M. P. Schützenberger, On the definition of a family of automata, Information and Control 4 (1961), 245-270. | MR 135680 | Zbl 0104.00702

[15] C. S. Siegel, Ueber die Koefficienten in der Taylor - Entwicklung rationaler Funktionen, Tohoku Journal 20 (1921), 26-31. | JFM 48.0329.01

[16] T. Skolem, Ein Verfahren zur Behandlung gewisser exponentieller Gleichungen, in C. R. 8e congrès Math. Scand., Stochkolm 1934, Lund 1935, 163-188. | JFM 61.1080.01

[17] M. F. Smiley, On the zeros of a cubic recurrence, American Math. Monthy 63 (1956), 171-172. | MR 75967 | Zbl 0070.27302

[18] P. Turakainen, Some closure properties of the family of stochastic languages, Information and Control 18 (1971), 253-256. | MR 278856 | Zbl 0218.68013

[19] M. Ward, Note on an arithmetical property of recurring series, Math. Zeitschrift 39 (1934) 211-224. | JFM 60.0919.04 | Zbl 0010.00802